MathSciNet Relay Station
MathSciNet bibliographic data
MR2200159 34B10 (34B15)
Ma, Ruyun; O'Regan, Donal Nodal solutions for second-order $m$-point boundary value problems with nonlinearities across several eigenvalues. Nonlinear Anal. 64 (2006), no. 7, 1562–1577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement